Journal Article

Statistical Properties of the Two-Stage Least Squares Estimator Under Cointegration

Cheng Hsiao

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 64, issue 3, pages 385-398
Published in print July 1997 | ISSN: 0034-6527
Published online July 1997 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.2307/2971719
Statistical Properties of the Two-Stage Least Squares Estimator Under Cointegration

Show Summary Details

Preview

We derive the limiting properties of the two-stage least squares estimator of an equation in a dynamic simultaneous model when variables are nonstationary and cointegrated. The implication on hypothesis testing is also discussed. It is shown that in a structural equation approach what one needs to worry about are the classical issues of identification and estimation, not nonstationarity and cointegration. Conventional formulae for computing the asymptotic covariance of the 2SLS estimator and the Wald-type test statistics remain good approximations despite the fact that variables may be integrated.

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.